# SDR C1HA2004006

- Difficulty date: September 19, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N679MG
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION LEFT MAIN GEAR RED LIGHT REMAINED ILLUMINATED.  COM PROCEDURES FOLLOWED.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT IAW M/M 32-09-121, OPS CHECK IAW M/M 32-09-121 PG 501.  OK FOR SERVICE.
